I have been on Arimidex for breast cancer since ?September 2003, and have developed almost crippling hand/joint pain. I ache all over, but in the morning, my hands are almost clawed. I'm only 50, developed cancer in february of 2003. Could the Arimidex be causing this? Would Voltarin or Neurontin help?
Dear lechug: Joint pain is not a common side effect of Arimidex http://www.chemocare.com/bio/bio.sps?iBiographyID=9075. But, sometimes side effects can occur that are not common. Your best bet would be to discuss this with your doctor. If there is sufficient evidence that the Armidex is the culprit, there are other medications that can be tried. Your doctor can better comment on whether to treat you symptomatically or look at a different breast cancer drug.
i developed bad joint pain on arimidex. I ended up with both knees replaced. When I stopped the arimidex the joint pain lessened a great deal. Can't comment on the other meds as I did not try them. On femara now without much joint pain.
I'm wondering if many people have had trouble with Arimidex not staying down. I had a strange problem after 1 month of no problem then severe nausea. Would the other aromatase inhibitor-Aromasin do the same thing possibly without the same side effects?
I've been on arimidex since 12/03 and also have significant pain in my hands, as well as feet, knees, hips, shoulders. I am seeing a rheumatologist for it now because my docs say it would be a rare side effect for arimidex. The situation you describe with your hands in the AM applies to me as well. It is hard to get my hands unclenched in the mornings.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.